# SDR DALA2022011600296

- Difficulty date: January 12, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 5,538 hours, 2,561 cycles
- Engine time: 548 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT GEN LOW OIL PRESSURE. DISCONNECTED LEFT GEN ON DESCENT. T/S NBR 1 ENG LVFG FAULT CODE 2421F0015 PER A220 EFIM SOLUTION # 2-29493 FAULT RESET. SERVICED NBR 1 ENG VFG TO FULL. PERFORMED OPS TEST OF LEFT VFG PER A220 AMP BD500-A-J24-21-01-01AAA-320A-A . CK GOOD. NO FAULT. REPLACED #1 ENG VFG PER A220 AMP 24-21-01. PERFORMED VFG OPS TEST PER A220 AMP 24-21-01. PER EFIM SOLUTION #2-29493. VFG OPS TEST GOOD. FAULT MSG GONE. OK FOR SVC. (LP# 8319604)
